# SDR DHL200072631C

- Difficulty date: April 5, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Channel
- Condition: Damaged
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RET STABILIZER RT SIDE UNDER THE SLIDING PLATE IS DAMAGED ON THE FRONT CHANNEL.  REMOVED THE SLIDING PLATE IAW SRM 51-30-2.  REMOVED CHANNEL AND MANUFACTURED AND INSTALLED NEW CHANNEL PER SRM 51-10-1.  REINSTALLED SLIDING PLATE PER SRM 51-30-2.
